Spectral radius of bipartite graphs

Chia An Liu*, Chih-wen Weng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


Let k, p, q be positive integers with k<p<q+1. We prove that the maximum spectral radius of a simple bipartite graph obtained from the complete bipartite graph Kp,q of bipartition orders p and q by deleting k edges is attained when the deleted edges are all incident on a common vertex which is located in the partite set of order q. Our method is based on new sharp upper bounds on the spectral radius of bipartite graphs in terms of their degree sequences.

Original languageEnglish
Pages (from-to)30-43
Number of pages14
JournalLinear Algebra and Its Applications
StatePublished - 1 Jun 2015


  • Adjacency matrix
  • Bipartite graph
  • Degree sequence
  • Spectral radius


Dive into the research topics of 'Spectral radius of bipartite graphs'. Together they form a unique fingerprint.

Cite this